MAUDE Adverse Event Report: ZIMMER GMBH ZNN, CMN LAG SCREW, 10.5 MM, 95 MM, INCLUDING SET SCREW; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS

ZIMMER GMBH ZNN, CMN LAG SCREW, 10.5 MM, 95 MM, INCLUDING SET SCREW; ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: item# 47-2493-000-00, lot# 4502405237, set screw, 8 mm, 21mm, hex 3.5 mm, item# 47-2485-095-10, lot# 2962002, znn, cmn lag screw, 10.5 mm, 95 mm, including set screw, item# 47-2493-210-13, lot# 2938084, z nail cpm 13mmx21.5cm 125 r.The device (item# 47-2485-095-10) will not be returned for analysis as it remains implanted.Only one of the concomitant device (item# 47-2493-000-00) has been returned.However,an investigation of the reported event is in progress.Once the evaluation is completed, a supplemental medwatch 3500a will be submitted.The manufacturer did not receive other source documents for review.Device history record (dhr) was reviewed and no discrepancies were found.The following reports are associated with this event: 0009613350 -2019-00240 and 0009613350-2019-00242.A cause for this specific event cannot be ascertained as the investigation has not yet completed.As soon as supplemental information or investigation result becomes available an updated report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that, during the initial surgery, there was an assembling problem with the set screw to the lag screw.It was stated that the tip of the set screw was fractured.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
Please refer to report 0009613350-2019-00241.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay investigation result.Dhr review: the device manufacturing quality records indicate that the released components met all requirements to perform as intended.Trend analysis: no trend identified.Device analysis: visual examination: the set screw has been returned for investigation.The visual examination shows that the tip of the set screw is partially broken.This can be caused by incorrect placement of the set screw into the lag screw grooves.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).

Brand Name
ZNN, CMN LAG SCREW, 10.5 MM, 95 MM, INCLUDING SET SCREW
Common Device Name
ZIMMER NATURAL NAIL SYSTEM CEPHALOMEDULLARY NAILS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8539370
Report Number0009613350-2019-00241
Device Sequence Number1731011
Product Code HSB
UDI-Device Identifier00889024298446
UDI-Public00889024298446
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2023
Device Model NumberN/A
Device Catalogue Number47-2485-095-10
Device Lot Number2962002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1